MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 1094-01
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the suture remained in the patient.A flexima ureteral stent system was inserted for drainage of the ureter.During removal of the device, at the end of the procedure, the locking suture could not be removed.The suture was cut at the string entry point and remained in the patient.
 
Additional Manufacturer Narrative
H6 - impact codes: corrected from 'insufficient information' to 'serious injury/illness/impairment'.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by mfr: the device was returned, and analysis was completed.Visual analysis revealed that only the proximal section of the suture string was returned for analysis.The suture string was separated from the device.The pouch was returned, and it was observed that the pouch information matches with the complaint information.No other issues were observed in the device.
 
Event or Problem Description

Brand Name
FLEXIMA
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18334429
Report Number2124215-2023-69872
Device Sequence Number6739749
Product Code FAD
UDI-Device Identifier08714729323778
UDI-Public08714729323778
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2025
Device Model Number1094-01
Device Catalogue Number1094-01
Device Lot Number0029724493
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer12/15/2023
02/05/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/04/2024
03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown